# SDR S2YA04032

- Difficulty date: September 9, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328300
- Aircraft serial: 3111
- Engine: Pwa PW306B
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: GB2001AA1
- Condition: Broken
- Location: Lt Pack
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED LOAD VIBRATION THAT SOUNDED LIKE IT WAS OUTSIDE OF THE AC.  THE CREW MADE AN AIR-TURN-BACK.  THE AC WAS INSPECTED BY MX WHO FOUND THE LT PACK VALVE WAS BROKEN.  MX REPLACED THE LT PACK VALVE.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS. (K)
